# SDR UPS97223725

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.05-02) AROUND NUT PLATE HOLES ON BS 740 FLOORBEAM RBL 10 AND RBL 16 WL 208.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED BS 740 FLOORBEAM RBL 10 TO 16 WL 208 IAW TRAMCO/BFG EWO 97-2280 UPS FILE NR 727- 53-1452.
